Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 55-63 (2009)

Sufficient conditions for oscillatory behaviour of a first order neutral difference equation with oscillating coefficients

R. N. Rath, N. Misra and S. K. Rath

Khallikote Autonomous College, Berhampur University and Gandhi Engineering College, India

Abstract: See full text of the paper.

Keywords: Oscillatory solution, non oscillatory solution, asymptotic behavior, difference equation

Classification (MSC2000): 39A10; 39A12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition